Jump to content

Search the Community

Showing results for tags 'ssri induced impotence'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello everyone , At first i would like to introduce myself. I am a 24 year old boy from Italy and have been taking citalopram for several months. The exact time you can see in my signature. Already during the intake of citalopram I noticed a strongly sunken libido and I could not hold any strong erections anymore. As many of you were told me that these side effects disappear at the settle. Now I have stopped the drug since june and the sexual dysfunction have become worse. I still can get only a lacking erection. Genital numbness is present throughout and the libido is equally very low. So I unfortunately suffer as many others of PSSD and have already tried various supplements, but I could not see any improvement. My next try for a cure would be bupropion(150mg daily) and inositol (18mg daily). I have read that different people have noticed with these medications improvements. Now to my question: Can I take these 2 supplements (bupropion and inositol) together? My psychiatrist said it would not be a problem, but he can not imagine that inositol would change anything. I would take 150mg bupropion in the morning and in 18g inositol in the evening. So would you say that its Okay if i try a medication by connecting this 2 supplements together or would you rather to took first bupropion for 4 weeks and maybe after inositol if nothing changes. Im sorry for my bad english and i hope to get some advice! Greets, jescowhite
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy